# SDR DHL2000802004

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26014112
- Part serial: H1160
- Condition: Damaged
- Location: Nr 7 Main Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 MAIN TIRE FOUND WITH 30 PERCENT TREAD GONE.  TIRE DID NOT LOOSE PRESSURE.  REMOVED AND REPLACED MAIN WHEEL AND TIRE PER 32-40-01.
